# SDR AALA20030194

- Difficulty date: February 11, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FUSELAGE SKIN STATION 138 LONGERON 13L.  STOP DRILLED END OF CRACK AND APPLIED NON-PRESSURIZED DOUBLER PATCH PER SRM 53-01-00 FIG 2 SHEET 3, SRM 53-34-00 PAGE 17 FIG 4 SHEET 2, PAGE 16 FIG 4 SHEET 1, SRM 51-01-00 PAGE 1, AND AARD 53-30-00-02 PAGE 1. (M)
